Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes pain in knees,legs,ankels and feet?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I am 29 and have hypo thyroid and take a dosage of 50 mcg. Recently, my knees, legs, ankels, feet have been paining. when i sit or rest it is fine but once i get up to walk, for a minuite it is difficult to even walk. Please help. What is wrong? Dr XXXXXXX from this forum had answered my query and asked to get some tests done. PFA the reports for reference. Dr. XXXXXXX thank you for the tips. Could you please help me, what dosage should i take for thyroid as per my reports?
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Prasad 1 hour later
Brief Answer: Deficiency needs correction.... Detailed Answer: Hi XXXX I went through the reports attached. You seem to have low hemoglobin along with marginally vitamin D deficiency. Besides that the TSH level is not in the ideal limits. These deficiency may be the cause of pain. I would suggest that you get these deficiency treated. I would start: 1. Iron and folic acid pills for couple of months 2. Encourage you to have plenty of green leaves, egg yolk, meat, cheese and other fortified products. 3. In view of high TSH, I would increase your thyroid dosages further. You can include these tips after discussing with your treating doctor. Further as your complaints are localised only to lower limbs, it may be worthwhile to get a detailed physical examination to rule out back and lower limb vascular pathologies. Visit your doctor, perhaps you may have more than these identified deficiencies. Hope this helps. Let me know if you need clarifications. The idea is to get TSH as close to 2 and 3. Therefore if I were to be your treating doctor I would increase it to 75mcg. Discuss with your treating doctor before making any changes. You will need regular follow ups to keep TSH and T3/T4 levels in limits. Low thyroid hormones will cause muscular pains Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor